Conformal symmetries of self-dual hyperbolic monopole metrics

Nobuhiro Honda, Jeff Viaclovsky

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)


We determine the group of conformal automorphisms of the self-dual metrics on n#CP2 due to LeBrun for n≥3, and Poon for n=2. These metrics arise from an ansatz involving a circle bundle over hyperbolic three-space H3 minus a finite number of points, called monopole points. We show that for n≥3, any conformal automorphism is a lift of an isometry of H3 which preserves the set of monopole points. Furthermore, we prove that for n=2, such lifts form a subgroup of index 2 in the full automorphism group, which we show to be a semi-direct product (U(1)×U(1))×D4, where D4 is the dihedral group of order 8.

Original languageEnglish
Pages (from-to)197-249
Number of pages53
JournalOsaka Journal of Mathematics
Issue number1
Publication statusPublished - 2013 Mar 1

ASJC Scopus subject areas

  • Mathematics(all)


Dive into the research topics of 'Conformal symmetries of self-dual hyperbolic monopole metrics'. Together they form a unique fingerprint.

Cite this